Volumes 3-IJOPCA PDF Print E-mail
Friday, 12 March 2010 14:38

Volumes 2011 and 2012 (Vol. 3 and Vol. 4)

International Journal of Open Problems in Complex Analysis

The exposition's quality and the novelty of perspective/problem is the main contribution of an article.   Each paper should include section, whose heading is "Open Problems ". There can be "Background" section before, and an optional "Preliminary Results " section after. The journal will be published 3 times per year. Two issues will make one volume.  The journal will be available on-line and will be also distributed to many universities and libraries around the world. To subscribe to this journal and receive the on-line version, please send a request directly to the Journal Secretary .

Int. J. Open Problems Complex Analysis, Vol. 3, No. 1, March 2011

ISSN 2074-2827; Copyright © ICSRS Publication, 2011

www.i-csrs.org

Table of Contents

N. M. Mustafa and M. Darus

Int. J. Open Problems Complex Analysis, Vol. 3, No. 2, July 2011

ISSN 2074-2827; Copyright © ICSRS Publication, 2011

www.i-csrs.org

Table of Contents

S. S. Billing, S. Gupta and S . S. Dhaliwal

Alina Alb Lupas ¸

Talat K¨orpınar and Essin Turhan

On a Class of Harmonic Starlike Multivalent Meromorphic Functions

Hind A. Al-Zkeri and Fatima M . Al-Oboudi

Int. J. Open Problems Complex Analysis, Vol. 3, No. 3, November 2011

ISSN 2074-2827; Copyright © ICSRS Publication, 2011

www.i-csrs.org

Table of Contents

Certain Classes of Univalent Functions With Negative Coefficient

Abiodun Tinuoye Oladipo, O. Fagbemiro and Daniel Breaz

On a subclass of p-valent Prestarlike Functions with Negative

Coefficient Defined by Dziok-Srivastava Linear operator

Jamal M. Shenan

On Certain Results for a Subclass of Analytic Functions

Sukhwinder Singh Billing

Ces´aro and De La Vall´ee Poussin Means

of Functions of Bounded Turning

Sukhwinder Singh Billin

Some preserving subordination and superordination

results of certain integral operator

M. K. Aouf and T. M. Seoudy

Int. J. Open Problems Complex Analysis, Vol. 4, No. 1, March 2012

ISSN 2074-2827; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

On a Differential Superordination Defined

By Aouf et al Operator

Oladipo , Abiodun Tinuoye

Univalence Condition for an Integral Operator

Nicoleta Ularu

Some starlike and convexity properties of

Sakaguchi Classes for Hypergeometric Functions

Trilok Mathur, Ruchi Mathur and Deepa Sinha

Weighted Value Sharing Of Certain

Non-Linear Differential Polynomials

Abhijit Banerjee and Sujoy Majumder

Some Starlike and Convexity Properties Associated with

p-valent Hypergeometric Functions

S. P. Goyal, Sanjay Kumar Bansal, Pranay Goswami.

 

 

Int. J. Open Problems Complex Analysis, Vol. 4, No. 2, July 2012

ISSN 2074-2827; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

The Univalence Conditions

For a New Integral Operator

Laura Stanciu and Daniel Breaz

Certain subclass of p-valent meromorphic

functions de_ned by Linear operators

Jing-yu Yang andShu-hai Li

Certain classes of analytic functions defined

by convolution with varying

argument of coefficients

Huo Tang, Guan-tie Deng and Shu-hai Li

Sandwich Theorems for Some Subclasses of

p-Valent Functions De_ned by New

Differential Operator

M.K.Aouf, A.O.Mostafa, A.M.Shahin, S.M.Madian

On Generalizations of Quasi-Hadamard

Products of p-valent Functions

Saurabh Porwal, K.K. Dixit, and S.L. Shukla

On inextensible flows of developable surfaces of

biharmonic slant helices according to

Bishop frame

Talat KÖRPINAR and Essin TURHAN

 

 

Int. J. Open Problems Complex Analysis, Vol. 4, No. 3, November 2012

ISSN 2074-2827; Copyright © ICSRS Publication, 2012

www.i-csrs.org

Table of Contents

On Certain Results for Univalent Functions

Sukhwinder Singh Billing

On Sakaguchi-Type

Harmonic Univalent Functions

Elif Yasar and Sibel Yalcn

Sandwich Theorems for Higher-Order

Derivatives of p-Valent Functions Involving

a Generalized Differential Operator

M. K. Aouf, R. M. El-Ashwah,

and Ahmed M. Abd-Eltawab

Extreme points and support points of

a class of analytic functions with

fixed finitely many coefficients

Liangpeng Xiong and Xiaoli Liu

Majorization Properties for Subclass of Analytic

p-Valent Functions De.ned by Linear Operator

R. M. El-Ashwah

Meromorphic Functions That Share

One Small Function CM or IM

with Their First Derivative

Amer H. H. Al-Khaladi

Convolution Properties of

Convex Harmonic Functions

Raj Kumar, Sushma Gupta and Sukhjit Singh

 

 

 

Last Updated on Wednesday, 27 March 2013 15:27